Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 2, Issue 3, 407 - 571
Articles: 1 - 12 XML export
Covering Fuzzy Uniform Spaces
Author(s): Maryam Yaghoubi
Pages: 407 - 412
New Exact-analytical Solutions For The Mkdv Equation
Author(s): S. R. Mousavian, H. Jafari, C. M. Khalique And S. A. Karimi
Pages: 413 - 416
Fuzzy Path Planning In A Plane With Stationary Obstacles
Author(s): M. Zamirian, A. V. Kamyad
Pages: 417 - 424
On Generalized Fractional Flux Advection-dispersion Equation And Caputo Derivative
Author(s): A. Golbabai, K. Sayevand
Pages: 425 - 430
Coloring Fuzzy Graphs And Traffic Light Problem
Author(s): Siamak Firouzian, Mostafa Nouri Jouybari
Pages: 431 - 435
Design Novel Aqm Schemes By Using Artificial Intelligence Technologies
Author(s): S. Ghasempour, M. Hedayati, S. H. Kamali, R. Shakerian
Pages: 436 - 447
Some Normal Edge-transitive Cayley Graphs On Dihedral Groups
Author(s): A. Asghar Talebi
Pages: 448 - 452
Adjoint Operator In Fuzzy Normed Linear Spaces
Author(s): Ali Taghavi, Majid Mehdizadeh
Pages: 453 - 458
Application Of Fuzzy Optimization In Diet Formulation
Author(s): D. Darvishi Salookolayi, A. Teimouri Yansari, S. H. Nasseri
Pages: 459 - 468
Comparative Study Of Ant Colony Optimization And Particle Swarm Optimization For Grid Scheduling
Author(s): R. Shakerian, S. H. Kamali, M. Hedayati, M. Alipour
Pages: 469 - 474
On The Fuzzy Metric Spaces
Author(s): G. A. Afrouzi, S. Shakeri, S. H. Rasouli
Pages: 475 - 482
The Uniqueness Theorem For Boundary Value Problem With Aftereffect And Eigenvalue In The Boundary Condition
Author(s): A. H. Dabbaghian, S. Akbarpoor, J. Vahidi
Pages: 483 - 487

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more